MathSciNet Relay Station
MathSciNet bibliographic data
MR651891 30F40 (57M05)
Gusevskiĭ, N. A. On double generated Kleinian groups. (Russian) Sibirsk. Mat. Zh. 23 (1982), no. 1, 183–186, 223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement